# SDR SWAA2014050527646

- Difficulty date: May 4, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 9,385 hours, 5,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Part number: 411A2212
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EMER EXIT SIGN MOUNT BROKEN.  R & R LIGHT ASSEMBLY IAW MM.
